# SDR KBMA113848

- Difficulty date: June 4, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 94812209
- Part serial: 20243
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP INOPERATIVE.  REPLACED WITH OVERHAULED UNIT.
